# SDR DALA2019051503034

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,447 hours, 23,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6707, L/P 5770598) AFT RIGHT DOOR HANDLE FEELS LOOSE AND THE DOOR WON'T ARM. CYCLED ARMING HANDLE, OPS CHECK NORMAL PER AMM 52-11. DOOR HANDLE CHECKS NORMAL.
